×

Found 3,690 Documents (Results 1–100)

100
MathJax

Maximal lineability of the classes of functions in the algebra of Darboux-like maps that are Darboux but not connectivity. (English) Zbl 07493074

PDF BibTeX XML Cite
Full Text: DOI

Maximal lineability of several subclasses of Darboux-like maps on \(\mathbb{R}\). (English) Zbl 07425420

PDF BibTeX XML Cite
Full Text: DOI

Intuitionistic fuzzy graph morphological topology. (English) Zbl 1480.05109

Devaney, Robert L. (ed.) et al., Topological dynamics and topological data analysis. IWCTA 2018. Selected papers based on the presentations at the international workshop and conference on topology & applications, Kochi, India, December 9–11, 2018. Singapore: Springer. Springer Proc. Math. Stat. 350, 255-262 (2021).
MSC:  05C72 54A40 68U05
PDF BibTeX XML Cite
Full Text: DOI

Maximal lineability of the class of Darboux not connectivity maps on \(\mathbb{R}\). (English) Zbl 1477.26002

PDF BibTeX XML Cite
Full Text: DOI

A note on the weak topology of spaces \(C_k(X)\) of continuous functions. (English) Zbl 1473.54016

MSC:  54C30 46A03 54C08
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software